On the degree of approximation of functions belonging to a Lipschitz class by Hausdorff means of its fourier series

Rhoades B. E., Ozkoklu K., Albayrak I.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.16, pp.6868-6871, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 16
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.01.034
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.6868-6871
  • Keywords: Degree of approximation, Fourier series, Hausdorff matrices
  • Yıldız Technical University Affiliated: Yes


In a recent paper Lal and Yadov [4] obtained a theorem on the degree of approximation for a function belonging to the Lipschitz class Lip alpha using the product of the Cesaro and Euler means of order one of its Fourier series. In this paper we extend this result to any regular Hausdorff matrix for the same class of functions. (C) 2011 Published by Elsevier Inc.